MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ORTHOPEDIC SALVAGE SYSTEM IM STEM 12MM X 150MM; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. ORTHOPEDIC SALVAGE SYSTEM IM STEM 12MM X 150MM; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Aseptic loosening (4883)
Date of Event 05/28/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4) d10: concomitant devices - orthopedic salvage system segmental ellipt femoral component right 8.5cm catalog #: 150495 lot #: 244560, orthopedic salvage system polyethylene tibial bearing 12mm catalog #: 150410 lot #: 66058455 g2: foreign - event occurred in australia.H6: component code - proposed code is mechanical (g04) - stem.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the patient underwent a knee arthroplasty revision to address pain and femoral implant loosening after a fall approximately two (2) years post-operatively.Attempts have been made, however, no additional information is available.

Brand Name
ORTHOPEDIC SALVAGE SYSTEM IM STEM 12MM X 150MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key25535622
Report Number0001825034-2026-01804
Device Sequence Number13165874
Product Code JDI
UDI-Device Identifier00880304238947
UDI-Public(01)00880304238947(17)330309(10)500080
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K123501
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number150366
Device Lot Number500080
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2026
Initial Report FDA Received Date06/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown